# SDR ASOA20130118013

- Difficulty date: January 18, 2013
- Submitted: January 19, 2013
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 34,372 hours, 26,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713805
- Condition: Corroded
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK RT OMEGA BEAM CORRODED AT FRAME 23.  MX R & R RT OMEGA BEAM BETWEEN FR 16-24 IAW SRM 51-40-02.   THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
